OTC Product News
Our latest round-up of new over-the-counter products.
Marketed by: Westport Pharmaceuticals
Zephrex-D offers congestion relief for patients with congestion and pressure from allergy, cold, or sinus symptoms. It contains 30 mg of pseudoephedrine HCl per pill to shrink swollen nasal mucous membranes and reduce nasal congestion without causing drowsiness. The recommended dose for adults and children 12 years and older is 2 pills every 4 to 6 hours. Children aged 6 to 11 years should take 1 pill every 4 to 6 hours.
For More Information: www.zephrex-d.com
Marketed by: Nordic Naturals
Nordic Naturals’ ProEPA Elite provides the company’s highest concentration of omega-3 EPA, offering high-intensity support for normal triglyceride levels and a healthy heart. A recommended daily serving provides 1600 mg of EPA and 60 mg of additional omega-3s in a lemon-flavored soft gel. Soft gels are formulated without gluten, milk derivatives, or artificial colors and flavors. The suggested use is 2 soft gels daily, taken with food, or as directed by a health care professional or pharmacist.
For More Information: www.nordicnaturals.com
Nature Made VitaMelts Multi
Marketed by: Pharmavite LLC
Nature Made VitaMelts Multi is formulated with 12 necessary vitamins to address the daily nutrition needs of men and women in a tropical fruit flavored, dissolving tablet. It contains 100% of the recommended daily value of vitamins A, C, E, and B. It is also formulated with 250% of the recommended daily dose of vitamin D. The recommended daily use is to dissolve 3 tablets in the mouth before swallowing. Tablets should be taken with food.
For More Information: www.naturemade.com
Marketed by: Nuvora, Inc
Salese soft lozenges are indicated to ease the discomfort associated with dry mouth while providing a moist mouth feel. The alcohol-free lozenges neutralize acidic pH, while killing bad-breath germs and inhibiting bacterial growth. The lozenges are alcohol and sugar free and are formulated to help remineralize damaged tooth enamel. The product is available in peppermint, wintergreen, and mild lemon flavors. The lozenges can be purchased at DrugStore.com, Walgreens.com, and in ShopRite supermarkets for a suggested retail price of $5.99.
For More Information: www.nuvorainc.com
Marketed by: Pfizer Consumer Healthcare
Pfizer Consumer Healthcare introduces Advil Film-Coated tablets and caplets, which are formulated with an ultra-thin, fast-dissolving coating that exposes the trademarked Advil Ion Core of ibuprofen sodium. Each tablet contains 200 mg of ibuprofen provided as ibuprofen sodium 256 mg for pain relief and fever reduction. The recommended dose for adults and children 12 years and older is 1 tablet every 4 to 6 hours while symptoms persist. It is available at retailers nationwide in 20-, 40- and 80-count bottles.
For More Information: www.advil.com
Marketed by: Hello Products
Hello Mouthwash is a 99% natural mouthwash that offers long-lasting fresh breath in a nonstinging formula that works with the body’s natural defenses to wash away bad-breath germs. It is formulated without alcohol, artificial colors, dyes, or harsh chemicals, and can even be swallowed. It is available in supermint, mojito mint, pink grapefruit mint, and sweet cinnamint flavors. The mouthwash is available at Walgreens, Hy-Vee, Duane Reade, select Target stores, and online via drugstore .com and soap.com.
For More Information: www.hello-products.com
ThermaCare Muscle Therapy Cold Wraps
Marketed by: Pfizer Consumer Healthcare
ThermaCare Muscle Therapy Cold Wraps are designed to deliver constant, comfortable cold to sore muscles, aches, strains, and sprains. The wraps deliver up to 30 minutes of continuous cold and are designed to be flexible, allowing them to be worn during activity or while relaxing. The wraps can be reused and refrozen up to 10 times. Packs should be frozen before use and applied to the affected area for up to 30 minutes, then removed for 30 minutes.
For More Information: www.thermacare.com